# SDR UIEA2021062101393

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,477 hours, 20,934 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, APU WOULD NOT START, THREE ATTEMPTS MADE.( FOUND APU OIL LEVEL LOW. SVCD APU IAW AMM 12-13-04. PERF FIM 49-11 FT 987. NO DEFECTS AT THIS TIME. PERF OPS IAW AMM 49-11-00. OPS CHECK GOOD. ECU BITE CHECK GOOD, NO ACTIVE FAULTS. LEAK CHECK GOOD. )
